MAUDE Adverse Event Report: ICU MEDICAL, INC. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL, INC. DELTEC GRIPPER PLUS NEEDLES; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 21-3467-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
 
Event or Problem Description
It was reported that the device exhibited a leakage from the seal area.There was no patient involvement, no injury was reported.
 
Additional Manufacturer Narrative
One used unit was received for evaluation.A video was also provided showing leakage at the y-site outlet tube, and a picture was provided showing the packaging labeling.As received no damage or anomalies were observed on the product.Functional testing was performed, and leakage was confirmed between the y-site outgoing tube bond.Further inspection of the bond showed spotty solvent coverage.The reported issue was confirmed.The probable cause is due to insufficient solvent coverage application during assembly in tijuana.The lot history was reviewed, no relevant nonconformities were identified that may have contributed to the reported complaint.

Brand Name
DELTEC GRIPPER PLUS NEEDLES
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL, INC.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key23694571
Report Number3012307300-2025-13060
Device Sequence Number16046107
Product Code FPA
UDI-Device Identifier10610586033063
UDI-Public(01)10610586033063(17)300422(10)6093285
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K072657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number21-3467-24
Device Catalogue Number21-3467-24
Device Lot Number6093285
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/02/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown